Translator Disclaimer
2013 Local maximal operators on measure metric spaces
Chin-Cheng Lin, Krzysztof Stempak, Ya-Shu Wang
Publ. Mat. 57(1): 239-264 (2013).

Abstract

The notion of local maximal operators and objects associated to them is introduced and systematically studied in the general setting of measure metric spaces. The locality means here some restrictions on the radii of involved balls. The notion encompasses different definitions dispersed throughout the literature. One of the aims of the paper is to compare properties of the 'local' objects with the 'global' ones (i.e. these with no restrictions on the radii of balls). An emphasis is put on the case of locality function of Whitney type. Some aspects of this specific case were investigated earlier by two out of three authors of the present paper.

Citation

Download Citation

Chin-Cheng Lin. Krzysztof Stempak. Ya-Shu Wang. "Local maximal operators on measure metric spaces." Publ. Mat. 57 (1) 239 - 264, 2013.

Information

Published: 2013
First available in Project Euclid: 18 December 2012

zbMATH: 1291.42015
MathSciNet: MR3058934

Subjects:
Primary: 42B25, 51F99

Rights: Copyright © 2013 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.57 • No. 1 • 2013
Back to Top